# SDR A6WA201140396

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL ACCESS HOLE AT PANEL 510AB PITTED WHERE GASKET MEETS WING SURFACE.  REPAIRED FUEL CELL ACCESS PANEL 510AB IAW EO E06/021/457.
